Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Two proofs of a theorem on algebraic groups


Authors: C. Chevalley and E. Kolchin
Journal: Proc. Amer. Math. Soc. 2 (1951), 126-134
MSC: Primary 20.0X
MathSciNet review: 0040305
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0040305-9
PII: S 0002-9939(1951)0040305-9
Article copyright: © Copyright 1951 American Mathematical Society